# SDR AALA202105279003

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 28,656 hours, 11,897 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL, POWER WAS SET TO 40% N1 FOR ENGINE STABILIZATION, THEN ADVANCED TO TAKE OFF POWER. A MOMENT LATER, TAKE OFF CONFIGURATION WARNING SOUNDED AND TAKE OFF WAS ABORTED. ABORT WAS LOW SPEED. AFTER CLEARING RUNWAY, NOTED FLAP ASYMMETRY (LEFT FLAP WAS BELOW FLAPS 5 INDEX). ALSO, MACH TRIM FAIL LIGHT CAME ON AND MANAGEMENT COMPUTER AND FLIGHT CONTROL ANNUNCIATOR LIGHTS WERE ILLUMINATED. REMOVED AND REPLACED LEFT (AALA202105269012) AND RIGHT FLAP POSITION TRANSMITTERS PER AMM 27-58-01, ALL REQUIRED TESTS CHECK GOOD. ALSO REPLACED INTEGRATED FLIGHT SYSTEMS ACCESSORY UNIT (AALA202105279004) PER AMM 22-11-37.
